# SDR CA110708003

- Difficulty date: July 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Aircraft time: 632 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: DA452212600
- Condition: Cracked
- Location: Pax Door
- Part time: 656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND PILOT REPORTED THAT THE FWD DOOR HINGE WAS CRACKED. REAR PASSENGER DOOR REMOVED AND NEW HINGE WAS INSTALLED.  THE AFT HINGE WAS REPLACED 40.5 HRS PRIOR TO THE ACFT BEING SNAGED.
